Second order tail asymptotics for the sum of dependent, tail-independent regularly varying risks

Details

Ressource 1Download: serval:BIB_AA1BB1893013.P001 (524.91 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_AA1BB1893013
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Second order tail asymptotics for the sum of dependent, tail-independent regularly varying risks
Journal
Extremes
Author(s)
Kortschak Dominik
ISSN
1386-1999 (Print)
1572-915X (Electronic)
Publication state
Published
Issued date
2012
Peer-reviewed
Oui
Volume
15
Number
3
Pages
353-388
Language
english
Open Access
Yes
Create date
19/08/2011 9:11
Last modification date
01/10/2019 7:19
Usage data